TITLE

Persistent hyperlactacidaemia: about a clinical case

AUTHOR(S)
Oliveira, Ana Rita Saraiva; Valente, Rosalina; Ramos, José; Ventura, Lurdes
PUB. DATE
May 2013
SOURCE
BMJ Case Reports;May2013, p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
88013137

 

Related Articles

  • Salbutamol/theophylline.  // Reactions Weekly;11/8/2008, Issue 1227, p24 

    The article describes the case of a girl who developed a sharp increase in lactate levels while being treated with salbutamol and theophylline for acute asthma. A disturbance of pyruvate utilisation was revealed by laboratory investigations which caused hyperlactacidaemia. The patient also...

  • Salbutamol/theophylline.  // Reactions Weekly;9/18/2010, Issue 1319, p41 

    The article describes the case of a 17-year-old girl who developed hyperlactacidaemia while receiving salbutamol and theophylline therapy for acute asthma.

  • Antihypertensives/linezolid/ omeprazole interaction.  // Reactions Weekly;7/28/2012, Issue 1412, p7 

    The article describes the case of a 67-year-old woman who received linezolid, barnidipine, carvedilol and omeprazole but developed haematological toxicity and hyperlactacidaemia during treatment.

  • Linezolid.  // Reactions Weekly;Oct2014, Vol. 1522 Issue 1, p110 

    The article presents a case report of a 42-year-old woman who developed anaemia, mild leucopenia, delayed peripheral sensory neuropathy, hyperlactacidaemia and gastrointestinal disturbances during treatment with linezolid.

  • Linezolid.  // Reactions Weekly;3/18/2006, Issue 1093, p22 

    Discusses research being done on hyperlactacidaemia in a liver transplant recipient. Reference to a study by F. Pea et al in the February 2006 issue of "Clinical Infectious Diseases"; Amount of linezolid received by the patient as a treatment for pneumonia; Correlation between the patient's...

  • Antiretrovirals.  // Reactions Weekly;3/10/2007, Issue 1142, p9 

    The article focuses on the case of a neonate who developed hyperlactacidaemia following in utero exposure to lamivudine, stavudine and nevirapine and perinatal exposure to zidovudine. It states that the mother of the neonate acquired human immunodeficiency virus (HIV) infection and received the...

  • Salbutamol.  // Reactions Weekly;11/28/2009, Issue 1280, p40 

    The article describes the case of a 13-year-old boy who acquired lactic acidosis while undergoing treatment with salbutamol. Symptoms experienced by the patient include metabolic acidosis and hyperlactacidaemia. The patient was subjected to bronchodilator treatment and was later on given...

  • Persistent hiccup after lumbar epidural steroid injection. Beyaz, Serbülent Gökhan // Journal of Anaesthesiology Clinical Pharmacology;Jul-Sep2012, Vol. 28 Issue 3, p418 

    A letter to the editor is presented about the clinical case of a 61-year-old man who developed persistent hiccup after receiving lumbar epidural steroid injection.

  • Persistent diarrhoea and occult vipomas in children. Murphy, M S // BMJ: British Medical Journal (International Edition);06/03/2000, Vol. 320 Issue 7248, p1524 

    Investigates medical cases on the persistent occurrence of diarrhea and occult vipomas in children. Clinical presentations; Excisions of tumors and follow up; Discussion of the cases and clinical management.

  • Rituximab.  // Reactions Weekly;12/18/2010, Issue 1332, p37 

    The article describes the clinical cases of three patients who developed persistent hypogammaglobulinaemia after receiving rituximab.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics